# SDR HEEA0011211

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Condition: Failed
- Location: Eng Oil Temp
- Part time: 117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP SECTION FAILED - DROPPED TO ZERO IN FLIGHT.
